# SDR N6WA2013040103

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,074 hours, 17,245 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL CAUTION MESSAGE.    R & R SLAT ACTUATORS, OPS CHECKED GOOD IAW AMM 27-81-09.
